MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number B35200
Medical Device Problem Codes Premature Discharge of Battery (1057); High impedance (1291); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Mdt rep reported, that two months ago.The patient was told by their provider, that they had six months left before eos (end of service).Rep was notified yesterday, that the patient's implantable neurostimulator (ins) had depleted almost completely.And was requiring replacement.Patient did not change settings, as they do not have the capability.Additionally, clinician indicated always having an impedance issue with contact 7.Today, the percept pc showed, all contacts on right lead were 10k ohms, when impedance test was done at 1% battery charge.Troubleshooting was performed.And percept rc replaced.Impedance test run and impedance issue noted, at contact 7 with all other contacts.Caller did state, patient did not use contact 7 in their programming.Rep was curious if the low battery charge of 1% could have contributed to impedance issues at all contacts on the right side, prior to replacing.The rep and managing provider were also curious if the rapid battery depletion was related to the presence of the pocket adaptor.The patient services agent consulted with their colleague and determined, the pocket adaptor does not significantly affect the longevity of the battery.Also, the impedance issue was likely, not related to the low charge.Agent suggested, rep send in session logs/reports for further analysis.No symptoms were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank, because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received from the manufacturer¿s representative (rep), which was confirmed with the healthcare provider (hcp), reported the impedance issue was known on contact 7.After running impedance measurements all contacts on the right lead were out of range.The device was at eos with 1% battery (which according to the hcp was premature as the final session report said it had 6 months beforeeri).After connecting to a new neurostimulator all impedances except contact 7 were normal.The rep had the hcp do some pocket maneuvers while they ran impedance measurements and everything was stable.

Brand Name
PERCEPT
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20600158
Report Number3004209178-2024-21451
Device Sequence Number18342205
Product Code MRU
UDI-Device Identifier00763000253363
UDI-Public00763000253363
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2022
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date11/13/2024
Date Device Manufactured06/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale